# SDR 2005UALA01135

- Difficulty date: October 13, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 26,260 hours, 9,961 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EEL LIGHT ASSY MISSING AT FWD CLOSET.  REPLACED RED LIGHT ASSY.
